Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("RECOUVREMENT GRAPHE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 636

  • Page / 26

Export

Selection :

  • and

PACKING AND COVERING OF THE COMPLETE GRAPH WITH 4-CYCLES.SCHONHEIM J; BIALOSTOCKI A.1975; BULL. CANAD. MATH.; CANADA; DA. 1975; VOL. 18; NO 5; PP. 703-708; BIBL. 8 REF.Article

UEBER MINIMALE UEBERDECKUNGEN AUF EINER N-ELEMENTIGEN MENGE. = SUR DES RECOUVREMENTS MINIMAUX SUR UN ENSEMBLE A N ELEMENTSKUSJURIN MN.1975; WISSENSCH. Z. HUMBOLDT-UNIV. BERLIN, MATH-NATURWISSENSCH. REIHE; DTSCH.; DA. 1975; VOL. 24; NO 6; PP. 729-730; ABS. RUSSE ANGL. FR.; BIBL. 5 REF.Article

COMPONENTS OF BRANCHED COVERINGS OF CURRENT GRAPHS.ALPERT SR; GROSS JL.1976; J. COMBINATOR THEORY, B; U.S.A.; DA. 1976; VOL. 20; NO 3; PP. 283-303; BIBL. 19 REF.Article

ISOMORPHISME, IMMERSION ET RECOUVREMENT DE GRAPHES.TURCAT C.1974; ; S.L.; DA. 1974; PP. 1-126; BIBL. 2 P.; (THESE DOCT. SPEC. 3EME CYCLE, SPEC. INF.; UNIV. SCI. MED. GRENOBLE)Thesis

DOUBLE COVERS OF GRAPHS.WALLER DA.1976; BULL. AUSTRAL. MATH. SOC.; AUSTRAL.; DA. 1976; VOL. 14; NO 2; PP. 233-248; BIBL. 8 REF.Article

CONSTRUCTIONS OF COVERING TRIANGULATIONS WITH FOLDSBOUCHET A.1982; J. GR. THEORY; ISSN 0364-9024; USA; DA. 1982; VOL. 6; NO 1; PP. 57-74; BIBL. 10 REF.Article

ON COVERINGS OF RANDOM GRAPHSAJTAI M; KOMLOS J; RODL V et al.1982; COMMENTAT. MATH. UNIV. CAROL.; ISSN 0323-0171; CSK; DA. 1982; NO 23; PP. 193-198; BIBL. 2 REF.Article

TRIANGLE-FREE PARTIAL GRAPHS AND EDGE COVERING THEOREMSLEHEL J; TUZA Z.1982; DISCRET MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 39; NO 1; PP. 59-65; BIBL. 4 REF.Article

VERY WELL COVERED GRAPHSFAVARON O.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 42; NO 2-3; PP. 177-187; BIBL. 6 REF.Article

COVERINGS BY MINIMAL TRANSVERSALSPAYAN C.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 23; NO 3; PP. 273-277; BIBL. 9 REF.Article

ON TOTAL COVERING AND MATCHING OF GRAPHS.MEIR A.1978; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1978; VOL. 24; NO 2; PP. 164-168; BIBL. 2 REF.Article

GENERATING ALL GRAPH COVERINGS BY PERMUTATION VOLTAGE ASSIGNMENTS.GROSS JL; TUCKER TW.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 18; NO 3; PP. 273-283; BIBL. 13 REF.Article

RANDOM PACKINGS AND COVERINGS IN RANDOM TREESMEIR A; MOON JW.1973; AEQUATIONES MATH.; SUISSE; DA. 1973; VOL. 9; NO 1; PP. 107-114; BIBL. 7 REF.Serial Issue

ALGORITHMES D'OPTIMISATION DES RECOUVREMENTSKUZNETSOV IN.1973; IZVEST. AKAD. NAUK S.S.S.R., TEKH. KIBERN.; S.S.S.R.; DA. 1973; NO 1; PP. 11-16; BIBL. 6 REF.Serial Issue

CLIQUE COVERINGS OF GRAPHS V: MAXIMAL-CLIQUE PARTITIONSPULLMAN NJ; SHANK H; WALLIS WD et al.1982; BULL. AUST. MATH. SOC.; ISSN 0004-9727; AUS; DA. 1982; VOL. 25; NO 3; PP. 337-356; BIBL. 19 REF.Article

COVERING GRAPHS BY EQUIVALENCE RELATIONSFRANKL P.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; VOL. 60; PP. 125-127; BIBL. 1 REF.Article

A POLYNOMIAL ALGORITHM FOR THE MINIMUM WEIGHTED CLIQUE COVER PROBLEM ON CLAW-FREE PERFECT GRAPHSWEN LIAN HSU; NEMHAUSER GL.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 38; NO 1; PP. 65-71; BIBL. 7 REF.Article

LOWER BOUNDS ON THE COVER-INDEX OF A GRAPHANDERSEN LD.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 25; NO 3; PP. 199-210; BIBL. 15 REF.Article

SOME OBSERVATIONS ON COVERINGS OF GRAPHS.NIEMINEN J.1975; GLASN. MAT.; JUGOSL.; DA. 1975; VOL. 10; NO 1; PP. 3-8; ABS. SERBO-CROATE; BIBL. 6 REF.Article

THE INTERSECTION NUMBER OF K4-FREE GRAPHS.PARTHASARATHY KR; CHOUDUM SA.1975; CAH. CENTRE ET. RECH. OPERAT.; BELG.; DA. 1975; VOL. 17; NO 2-4; PP. 301-305; BIBL. 4 REF.; (COLLOQ. THEOR. GRAPHES; PARIS; 1974)Conference Paper

PACKING AND COVERING OF THE COMPLETE GRAPH WITH A GRAPH G OF FOUR VERTICLES OR LESSRODITTY Y.1983; JOURNAL OF COMBINATORIAL THEORY. SERIES A.; ISSN 0097-3165; USA; DA. 1983; VOL. 34; NO 2; PP. 231-243; BIBL. 15 REF.Article

FINITE COMMON COVERINGS OF GRAPHSLEIGHTON FT.1982; JOURNAL OF COMBINATORIAL THEORY. SERIES B; ISSN 0095-8956; USA; DA. 1982; VOL. 33; NO 3; PP. 231-238; BIBL. 10 REF.Article

ON A CLIQUE COVERING PROBLEM OF ORLINGREGORY DA; PULLMAN NJ.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 41; NO 1; PP. 97-99; BIBL. 4 REF.Article

COVERING BRANCHINGSFRANK A.1979; ACTA SCI. MATH.; HUN; DA. 1979; VOL. 41; NO 1-2; PP. 77-81; BIBL. 8 REF.Article

BOUNDS FOR THE COVERING NUMBER OF A GRAPHABBOTT HL; LIU AC.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 25; NO 3; PP. 281-284; BIBL. 8 REF.Article

  • Page / 26